Alert archive / North Dakota / Areal Flood Warnings in 2011
Areal Flood Warning 13, NWS Bismarck, ND
NWS Bismarck, ND issued this areal flood warning at May 20, 2011, 12:18 PM CDT for 7 counties in North Dakota. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 20, 2011, 12:18 PM CDT (17:18 UTC)
- Expired
- May 23, 2011, 12:53 PM CDT
- In force
- 3 days
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burke County, ND, Divide County, ND, McKenzie County, ND, Mountrail County, ND, Renville County, ND, Ward County, ND, Williams County, ND
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this areal flood warning went out at May 20, 10:42 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 20, 10:42 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1042 AM CDT FRI MAY 20 2011 .UPDATE...WILL REPLACE THE FLOOD WATCH FOR ALL THE NORTH DAKOTA COUNTIES SOUTH AND WEST OF THE MISSOURI BUT MCKENZIE TO AN OVERLAND FLOOD ADVISORY. && .DISCUSSION...A WAVE MOVING AROUND THE UPPER LEVEL LOW HAS SHOWERS...AND SCATTERED THUNDERSTORMS INTO WESTERN NORTH DAKOTA. DICKINSON HAS RECEIVED 0.82 INCHES IN THE PAST 3 HOURS AND 0.95 INCHES SINCE MIDNIGHT. WILL REPLACE THE FLOOD WATCH FOR ALL COUNTIES SOUTH AND WEST OF THE MISSOURI EXCEPT FOR MCKENZIE WITH AN OVERLAND FLOOD ADVISORY. OTHERWISE HAVE UPDATED THE WORDING OF THE FORECAST TO INCLUDE SHOWERS AND SCATTERED THUNDERSTORMS WITH HEAVY RAIN THROUGH THE DAY. && .AVIATION...SKY AND VISIBILITY CONDITIONS WILL VARY CONSIDERABLY DUE TO SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY RAIN. FREQUENT IFR CONDITIONS DUE TO LOW VISIBILITIES AND LOW CEILINGS CAN BE EXPECTED. && .BIS WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SATURDAY EVENING FOR NDZ001>005-009>013-017- 021>023-025-035>037-046>048-050-051. && TSW
Hazardous weather outlook, May 20, 11:08 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1108 AM CDT FRI MAY 20 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-211615- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1108 AM CDT FRI MAY 20 2011 /1008 AM MDT FRI MAY 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WATCH AND FLOOD ADVISORIES HAVE BEEN ISSUED THROUGH SATURDAY. GO TO WWW.WEATHER.GOV/BIS FOR DETAILS. MODERATE TO HEAVY RAIN IS FORECAST OVER WESTERN AND PARTS OF CENTRAL NORTH DAKOTA TODAY AND CONTINUE TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN...HEAVY AT TIMES IF FORECAST TO OCCUR THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. TOTAL RAINFALL AMOUNTS BETWEEN 1.5 INCHES TO 2.5 INCHES ARE EXPECTED ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CONTACT THE NATIONAL WEATHER SERVICE WITH ANY HEAVY RAINFALL AND AMOUNTS RECEIVED FROM THURSDAY NIGHT THROUGH THE WEEKEND AT 701-233-4582.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 10:31 AM CDT | Areal Flood Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 2 more | 48 hr |
| May 20, 10:45 AM CDT | Areal Flood Advisory | BIS | Grant, Sioux | 48 hr |
| May 20, 11:10 AM CDT | River Flood Warning | BIS | Ward | 27 hr |
Nearby
Areal Flood Warnings in North Dakota, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.